# SDR CALA2013092491418

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,152 hours, 10,215 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF DATALINK FAILED AT THE GATE.  MAINT RESET ONCE, FAILED AGAIN.  REPLACED CENTER VHF COMM TRANSCEIVER IAW AMM, OPERATIONS CHECKED GOOD.
